Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 7.

Article

Lai, C.-H., Hai, Y., George, E. and Pericleous, K. A. (2015) An inverse problem for the absorption of fatty acid. Journal of Algorithms and Computational Technology, 9 (1). pp. 27-40. ISSN 1748 3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.1.27)

Lebon, Gerard S.B., Patel, Mayur K. and Pericleous, Koulis A. (2012) Investigation of instabilities arising with non-orthogonal meshes used in cell centred elliptic finite volume computations. Journal of Algorithms and Computational Technology, 6 (1). pp. 129-152. ISSN 1748-3018 (doi:10.1260/1748-3018.6.1.129)

Ma, Jixin, Pandey, Sanjib Raj and Lai, Choi-Hong (2015) Development of decision support system for the diagnosis of arthritis pain for rheumatic fever patients: Based on the fuzzy approach. Journal of Algorithms and Computational Technology, 9 (3). pp. 265-290. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:10.1260/1748-3018.9.3.265)

Roy, A.A., Easter, S., Bojarevics, V. and Pericleous, K. (2012) Use of a static magnetic field in measuring the thermal conductivity of a levitated molten droplet. Journal of Algorithms and Computational Technology, 6 (1). pp. 153-172. ISSN 1748-3018 (doi:10.1260/1748-3018.6.1.153)

Santhanakrishnan, M., Tilford, T. and Bailey, C. (2018) Performance assessment of density and level-set topology optimisation methods for 3D heatsink design. Journal of Algorithms and Computational Technology. ISSN 1748-3018 (Print), 1748-3026 (Online) (In Press)

Shala, Mehmet, Pericleous, Koulis A. and Patel, Mayur (2007) Numerical simulation of incompressible flow problems using an unstructured staggered mesh method. Journal of Algorithms and Computational Technology, 1 (3). pp. 273-302. ISSN 1748-3018 (doi:10.1260/174830107782424066)

Xue, Meiyu and Lai, Choi-Hong (2018) From time series analysis to a modified ordinary differential equation. Journal of Algorithms and Computational Technology. ISSN 1748-3018 (Print), 1748-3026 (Online) (doi:10.1177/1748301817751480)

This list was generated on Sat May 26 13:25:12 2018 BST.